MathSciNet Relay Station
MathSciNet bibliographic data
MR1731468 (2001e:53010) 53A10 (49Q05)
Jost, J.; Xin, Y. L. Bernstein type theorems for higher codimension. Calc. Var. Partial Differential Equations 9 (1999), no. 4, 277–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement